# SDR CAL950976

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99763
- Make and model: Boeing 727227
- Aircraft serial: 20772
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 590/617
- Part time: 57,423 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND FUSELAGE SKIN CORRODED AT BS 590, S26L AND BS 617 S26L.  THE CORODED AREA AT EACH STATION WAS APPROXIMATELY 2 INCHES SQUARE.  THE SKIN WAS REPAIRED IAW SRM 53-30-3, PAGE 76-80A, DETAIL IV, FIGURE 14.  (M)
